# SDR CALA2013093091552

- Difficulty date: September 28, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 51,959 hours, 6,437 cycles
- Engine: Pwa PW40903
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRICAL GENERATOR OFF LT GENERATOR CONTROL BREAKER OPEN OR GENERATOR CONTROL SWITCH OFF & ENGINE NOT SHUT DOWN.  MSG24-31661 WAS SHOWN. FLIGHT CREW DID NOT DISCONNECT IDG IN FLIGHT.  SERVICED IDG OIL & CHECKED FILTER DIFFER PRESSURE INDICATOR NOT DETECTED.  REPLACED GENERATOR CONTROL UNIT IAW MM, BUT NO HELP.  DISCONNECT IDG R LT ENGINE IAW MEL, LT IDG INOPERATIVE.  IAW JRH FOR ENG RUN FOR GCU REPLACE GROUND TEST & IDG DISCONNECT.  LATCHED FAULT 24-31661 REFERRED TO FIM 24-21 TASK811.  PERFORMED DETAILED INSPECTION OF IDG FEEDER CABLES UNDER ENGINE COWL A IDG WIRING HARNESSES. FOUND CHAFFED WIRES WITH EXPOSED CONDUCTOR ON WIRE HARNESS NR DM24001.  REPLACED IDG IAW MM 24-11-01-0 01A. RAN NR 1 ENGINE, OPERATIONS & LEAK CHECKED OKAY.
